My jerking and twitching have definitely improved since I started taking the Depakote in addition to my Primidone, but as the jerking lessened my blues increased. I seem to be on the verge of tears constantly, and I’m more irritable, too. So, I took myself off one of the Depakote doses – the one at night. I’m not sure if that is going to work, as it took some time to start seeing the good results jerk-wise from the Depakote.
I have a Neurologist appointment later this month, so we’ll see if he agrees with my choice to cut the dose or fusses at me for doing it on my own. Right now I’m miserable enough that I don’t care what he thinks. I’ve just got to do something to feel better, even if it means going back to the jerks.
I know it’s the New Year, and I should be all positive about 2011, but right now I’m just not in a positive mood. Sorry for dumping my mood on you. I pray it won’t last much longer.